Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 54, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Jul 12, 2015, 2:52 AM CDT for Marion County, Missouri. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2015, 2:52 AM CDT (07:52 UTC)
- Expired
- Jul 12, 2015, 5:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Marion County, MO
The radar
The St Louis radar (KLSX), 144 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 3:30 AM CDT | FLASH FLOOD | Hannibal, MO | APPROXIMATELY 40 ROADS FLOODED IN MARION COUNTY. WATER REPORTED IN SOME BASEMENTS IN HANNIBAL... MO. |
| Jul 12, 3:30 AM CDT | FLASH FLOOD | Hannibal, MO | 4.5 INCHES OF RAIN. 17 INCHES OF WATER IN BASEMENT OF HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -148 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
846
WGUS53 KLSX 120752
FFWLSX
MOC127-121045-
/O.NEW.KLSX.FF.W.0054.150712T0752Z-150712T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT SUN JUL 12 2015
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MARION COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 545 AM CDT
* AT 250 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO 4 INCHES OF RAIN HAVE
FALLEN. AN ADDITION 1 TO 2 INCHES OF RAIN IS POSSIBLE OVER
THE NEXT HOUR OR TWO. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HANNIBAL...PALMYRA AND TAYLOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3995 9149 3994 9143 3992 9142 3989 9144
3984 9144 3980 9137 3973 9137 3969 9132
3969 9160 3995 9169
$$
BROWNING1 follow-up statement
399
WGUS73 KLSX 121041
FFSLSX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
541 AM CDT SUN JUL 12 2015
MOC127-121051-
/O.EXP.KLSX.FF.W.0054.000000T0000Z-150712T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARION MO-
541 AM CDT SUN JUL 12 2015
...THE FLASH FLOOD WARNING FOR CENTRAL MARION COUNTY WILL EXPIRE AT
545 AM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3995 9149 3994 9143 3992 9142 3989 9144
3984 9144 3980 9137 3973 9137 3969 9132
3969 9160 3995 9169
$$
BROWNINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 12:40 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 12, 12:40 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 AM CDT SUN JUL 12 2015
.SHORT TERM: (THROUGH LATE TONIGHT)
ISSUED AT 356 PM CDT SAT JUL 11 2015
SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG AN OUTFLOW
BOUNDARY AND AHEAD OF A WARM FRONT WHICH EXTENDS FROM JUST
NORTHEAST OF IRK TO JUST EAST OF STL. CONVECTION, POSSIBLY SEVERE
IS EXPECTED ACROSS WEST CENTRAL IL LATE THIS AFTERNOON INTO THE
EARLY EVENING. THESE STORMS WILL ALSO PRODUCE HIGH RAINFALL RATES.
SOME OF THIS ACTIVITY MAY BACKBUILD INTO EAST CENTRAL MO AS THE
ATMOSPHERE IS QUITE UNSTABLE. ADDITIONAL REDEVELOPMENT OF
CONVECTION IS EXPECTED THIS EVENING, MAINLY ACROSS NORTHEAST MO
AND WEST CENTRAL IL DUE TO LOW LEVEL WARM AIR ADVECTION ON THE
NOSE OF A LOW LEVEL JET AHEAD OR NORTHEAST OF THE WARM FRONT WHICH
SHOULD BE SLOWLY LIFTING NORTHEASTWARD. MOST OF THE ACTIVITY
SHOULD BE NORTH OF COU AND NORTH-NORTHEAST OF STL. LOWS TONIGHT
WILL BE WARMER THAN THE PREVIOUS NIGHT DUE TO SOUTH-SOUTHWESTERLY
SURFACE WINDS, SOME MID- HIGH LEVEL CLOUD COVER AND HIGHER SURFACE
DEW POINTS.
GKS
.LONG TERM: (SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 356 PM CDT SAT JUL 11 2015
UPPER LEVEL HIGH CENTERED OVER THE SOUTH-CENTRAL CONUS WILL MOVE
LITTLE OVER THE NEXT SEVEN DAYS...BUT EVEN ITS SMALL AMOUNT
OF WOBBLING WILL STILL IMPACT OUR AREA AS ITS INFLUENCE IS
EXPECTED TO WANE EARLY NEXT WEEK...AND THEN WAX AGAIN LATE NEXT
WEEK.
THE IMPACT IN REGARDS TO HEAT AND PCPN CHANCES THRU MONDAY WILL BE
FOR THE BEST CHANCES OF RAIN TO REMAIN NORTH AND EAST OF STL METRO
WITH SUFFICIENT INFLUENCE FROM THE UPPER HIGH OVER STL METRO AND
CENTRAL AND SOUTHEAST MO TO MAINTAIN THE HOT AND HUMID CONDITIONS.
THE HOTTEST TEMPS WILL BE FOUND IN STL METRO WITH MAXES IN THE MID
TO UPPER 90S AND SHOULD RESULT IN PEAK HEAT INDEX VALUES BOTH
DAYS AROUND 105F. ELSEWHERE...PEAK HEAT INDEX VALUES AROUND 100F
ARE EXPECTED.
THE PERIOD TUESDAY THRU THURSDAY COULD FEATURE AN INTRUSION BY A
FRONTAL BOUNDARY WITH MORE WIDESPREAD CHANCES FOR RAIN AND
SLIGHTLY COOLER TEMPERATURES AS THE UPPER LEVEL HIGH INFLUENCE
RETREATS TO THE SOUTHWEST AND RESULTS IN NORTHWEST FLOW ALOFT
OVERHEAD.
BY LATE NEXT WEEK...HOWEVER...THE UPPER LEVEL HIGH APPEARS TO BE ON
THE MEND AND BUILDS BACK IN AND COULD BRING A RETURN OF DANGEROUS
HEAT AND HUMIDITY TO MUCH OF THE AREA.
HEAT HEADLINES HAVE BEEN ISSUED FOR STL METRO FOR SUNDAY AND MONDAY
BASED PRIMARILY ON 105 BEING ATTAINED BOTH DAYS...BUT SECONDARILY
WITH GOOD CONFIDENCE ON 100 OR MORE BEING ATTAINED FOR FOUR
CONSECUTIVE DAYS BEGINNING WITH THIS AFTERNOON.
ELSEHWERE...CONFIDENCE NOT NEARLY AS HIGH WITH LOWER FORECAST VALUES
AND SO WILL PROBABLY HINGE MAINLY ON WHETHER OR NOT 100+ HEAT INDEX
VALUES CAN BE ATTAINED THRU TUESDAY-WEDNESDAY WHEN THE FRONT IS
EXPECTED TO SETTLE INTO THE AREA. IT IS ALSO BECAUSE OF THE
EXPECTED FRONTAL INTRUSION THAT HEAT HEADLINES HAVE BEEN CAPPED AT
MONDAY FOR NOW.
TES
&&
.AVIATION: (FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1234 AM CDT SUN JUL 12 2015
EFFECTIVE FRONT HAS LIKELY SLID SOUTH WITH THE COLD POOL GENERATED
BY THE THUNDERSTORMS. STORMS HAVE SAGGED SOUTH AND WEST INTO
NORTHEAST MO AND SOUTH ALONG THE MISSISSIPPI RIVE. TREND IS A SLOW
SHRINKING AND THERE IS AND LESS REDEVELPMENT NEAR THE IOWA
BORDER. ONCE THIS ENDS LITTLE EXPECTED OTHER THAN PERHAPS SOME FOG
IN QUINCY. MODELS PUSH FRONT FURTHER NORTH SUNDAY AND IF THIS
HOLDS STORMS SUNDAY SHOULD STAY NORTH AND EAST.
SPECIFICS FOR KSTL: STORMS TOO CLOSE SO WILL PUT IN A TEMPO FOR A
COUPLE OF HOURS. TREND HAS THE AREA SHRINKING AND DYING SO IT WILL
BE CLOSE. OTHERWISE VFR FOR THE REST OF THE FORECAST PERIOD.
JPK
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR ST. CHARLES
MO-ST. LOUIS CITY MO-ST. LOUIS MO.
IL...HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT MONDAY FOR MADISON IL-
ST. CLAIR IL.
&&
WFO LSXHazardous weather outlook, Jul 11, 4:14 PM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 414 PM CDT SAT JUL 11 2015 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-121200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 414 PM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A CHANCE FOR THUNDERSTORMS...PRIMARILY NORTH AND EAST OF SAINT LOUIS. SEVERE STORMS WILL BE POSSIBLE THROUGH EARLY THIS EVENING FOR SECTIONS OF SOUTHWEST ILLINOIS. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. MAJOR FLOODING WILL CONTINUE ON ALL POINTS ALONG THE ILLINOIS RIVER FROM LA GRANGE TO THE CONFLUENCE OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS FOR MUCH OF THE AREA SUNDAY THROUGH MONDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS ON SUNDAY NIGHT AND AGAIN MONDAY AFTERNOON AND MONDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE FOR MUCH OF THE AREA TUESDAY THROUGH FRIDAY. HEAT INDICES ARE EXPECTED TO REACH DANGEROUS LEVELS OF 105 DEGREES AND GREATER SUNDAY AND MONDAY AFTERNOON FOR SAINT LOUIS METRO AND COULD IMPACT OTHER AREAS. MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS SECTIONS OF SOUTHWESTERN ILLINOIS THROUGH EARLY THIS EVENING. TES
In the hours before
Local storm report, Jul 12, 12:15 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1215 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM FLASH FLOOD LA GRANGE 40.05N 91.50W
07/12/2015 LEWIS MO COUNTY OFFICIAL
ROAD WASHED OUT IN LA GRANGE... 3RD STREET AND PIERCE.
&&
JPKSpecial weather statement, Jul 12, 12:18 AM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1218 AM CDT SUN JUL 12 2015
ILZ095-097-MOZ027-035-120600-
PIKE IL-ADAMS IL-MARION MO-RALLS MO-
1218 AM CDT SUN JUL 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE AND SOUTH
CENTRAL ADAMS COUNTIES IN WEST CENTRAL ILLINOIS...NORTHEASTERN RALLS
AND SOUTHEASTERN MARION COUNTIES IN NORTHEASTERN MISSOURI UNTIL 100
AM CDT...
AT 1218 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER HANNIBAL...MOVING SOUTHEAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HANNIBAL...PAYSON...NEW LONDON...FALL CREEK...HULL...KINDERHOOK...
SAVERTON...MARBLEHEAD...SEEHORN AND ILASCO.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 172 NEAR EXIT 2.
INTERSTATE 72 BETWEEN EXITS 4 AND 10.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 3969 9105 3960 9120 3960 9121 3951 9136
3972 9156 3987 9133
TIME...MOT...LOC 0518Z 324DEG 24KT 3974 9138
CARNEYLocal storm report, Jul 12, 12:54 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1254 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM LIGHTNING HANNIBAL 39.71N 91.38W
07/12/2015 MARION MO COUNTY OFFICIAL
LARGE AREA OF HANNIBAL WITHOUT POWER. LIGHTNING IS THE
SUSPECTED CAUSE.
&&
JPKLocal storm report, Jul 12, 1:31 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
131 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM FLOOD HANNIBAL 39.71N 91.38W
07/12/2015 MARION MO 911 CALL CENTER
SOME ROADS IN MARION COUNTY REPORTED FLOODED. HIGHWAY
MM AT BEAR CREEK AND COUNTY ROAD 425 AND 403.
&&
JPKLocal storm report, Jul 12, 1:53 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
153 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM FLASH FLOOD FALL CREEK 39.78N 91.30W
07/12/2015 ADAMS IL EMERGENCY MNGR
COUNTY EMERGENCY MANAGER REPORTS SOME HOMES FLOODED AND
EVACUATIONS TAKING PLACE.
&&
JPKLocal storm report, Jul 12, 2:42 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
242 AM CDT SUN JUL 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL 4 NE PERRY 39.82N 90.69W
07/11/2015 E0.50 INCH PIKE IL TRAINED SPOTTER
0400 PM TSTM WND DMG 3 E SCOTTVILLE 39.48N 90.05W
07/11/2015 MACOUPIN IL TRAINED SPOTTER
POWER LINES DOWN ON THE SCOTTVILLE MODESTO ROAD.
0505 PM HAIL SCOTTVILLE 39.48N 90.10W
07/11/2015 E0.25 INCH MACOUPIN IL TRAINED SPOTTER
0912 PM HEAVY RAIN 3 E SCOTTVILLE 39.48N 90.05W
07/11/2015 M4.50 INCH MACOUPIN IL BROADCAST MEDIA
4.5 INCHES OF RAIN SO FAR TODAY.
0958 PM FLASH FLOOD COATSBURG 40.03N 91.16W
07/11/2015 ADAMS IL EMERGENCY MNGR
IL 24 CLOSED BETWEEN COATSBURG AND POLAMA... OVERPASS
UNDERWATER
1000 PM FLASH FLOOD GOLDEN 40.11N 91.02W
07/11/2015 ADAMS IL EMERGENCY MNGR
IL 94 CLOSED SOUTH OF GOLDEN... OVERPASS UNDER WATER
1001 PM FLASH FLOOD LORAINE 40.15N 91.22W
07/11/2015 ADAMS IL EMERGENCY MNGR
UP TO A FOOT OF WATER OVER IL61 BETWEEN LORAINE AND
GOLDEN.
1006 PM FLASH FLOOD MOUNT STERLING 39.98N 90.76W
07/11/2015 BROWN IL EMERGENCY MNGR
10 RESIDENTS OF AN APARTMENT BUILDIING HAD TO BE
EVACUATED DUE TO FLOODING.
1114 PM FLASH FLOOD LA GRANGE 40.05N 91.50W
07/11/2015 LEWIS MO COUNTY OFFICIAL
REPORT RELAYED FROM MARION COUNTY 911. HIGHWAY C AT LA
GRANGE COVERED BY 1.5 FEET OF WATER. HIGHWAY B SOUTH OF
LA GRANGE ALSO FLOODED.
1213 AM FLASH FLOOD LA GRANGE 40.05N 91.50W
07/12/2015 LEWIS MO COUNTY OFFICIAL
ROAD WASHED OUT IN LA GRANGE... 3RD STREET AND PIERCE.
1252 AM LIGHTNING HANNIBAL 39.71N 91.38W
07/12/2015 MARION MO COUNTY OFFICIAL
LARGE AREA OF HANNIBAL WITHOUT POWER. LIGHTNING IS THE
SUSPECTED CAUSE.
0129 AM FLOOD HANNIBAL 39.71N 91.38W
07/12/2015 MARION MO 911 CALL CENTER
SOME ROADS IN MARION COUNTY REPORTED FLOODED. HIGHWAY
MM AT BEAR CREEK AND COUNTY ROAD 425 AND 403.
0151 AM FLASH FLOOD FALL CREEK 39.78N 91.30W
07/12/2015 ADAMS IL EMERGENCY MNGR
COUNTY EMERGENCY MANAGER REPORTS SOME HOMES FLOODED AND
EVACUATIONS TAKING PLACE.
&&
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:25 PM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Jul 11, 8:25 PM CDT | River Flood Warning | LSX | Lewis | 3 days |
| Jul 11, 9:58 PM CDT | Flash Flood Warning | LSX | Lewis | 6 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Lewis | 62 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Marion | 68 hr |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Ralls | 4 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Jul 11, 10:50 PM CDT | River Flood Warning | LSX | Pike | 5 days |
| Jul 11, 11:26 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 6 hr |
| Jul 12, 12:18 AM CDT | Special Weather Statement | LSX | Ralls | 42 min |
| Jul 12, 1:25 AM CDT | Areal Flood Advisory | LSX | Marion | 3 hr |
| Jul 12, 2:15 AM CDT | River Flood Warning | LSX | Marion | 50 hr |
| Jul 12, 2:20 AM CDT | Areal Flood Advisory | LSX | Pike, Ralls | 3 hr |
| Jul 12, 9:40 AM CDT | River Flood Warning | LSX | Osage | 3 days |
| Jul 12, 9:56 AM CDT | River Flood Warning | LSX | Marion | 60 hr |
| Jul 12, 4:19 PM CDT | River Flood Warning | LSX | Lincoln | 5 days |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.